Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 202, NWS Birmingham, AL

April 27, 2011Greene County, Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 27, 2011, 8:11 PM CDT for Greene County, Sumter County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 8:11 PM CDT (01:11 UTC)
Expired
Apr 27, 2011, 9:15 PM CDT
In force
64 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 130 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:42 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 448 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3065 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
448 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
9.6
Supercell composite
33.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS54 KBMX 280111
SVRBMX
ALC063-119-280215-
/O.NEW.KBMX.SV.W.0202.110428T0111Z-110428T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 915 PM CDT

* AT 809 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF CUBA TO
  19 MILES SOUTHWEST OF CUBA...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CUBA...YORK...LIVINGSTON...BOYD...THE UNIVERSITY OF WEST ALABAMA...
  KINTERBISH...BLUFFPORT AND TISHABEE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 17...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT WEDNESDAY EVENING FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3264 8839 3272 8780 3266 8778 3266 8774
      3264 8781 3259 8774 3257 8776 3258 8779
      3253 8781 3254 8781 3255 8785 3252 8785
      3252 8790 3247 8796 3244 8803 3238 8804
      3231 8793 3231 8794 3231 8843
TIME...MOT...LOC 0111Z 261DEG 47KT 3257 8845 3234 8863

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:36 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 27, 6:36 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT WED APR 27 2011

...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING...

.UPDATE...AVIATION DISCUSSION.

.DISCUSSION...

A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL
ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND
WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE
ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO
COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A
DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE
RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700.
THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF
THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE
WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR
NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO
8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM
METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM
6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO
WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE
MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z
TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN.

56/GOGGINS

&&

.AVIATION...00Z TAF DISCUSSION.

LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE
TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM
AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO
PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS.
CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z.

IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES
THROUGH.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON.

&&

56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT WED APR 27 2011

ALZ011>015-017>050-281828-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
127 PM CDT WED APR 27 2011

...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL
ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND
VERY LARGE HAIL ARE ALL POSSIBLE.  TORNADIC SUPERCELLS ARE EXPECTED
TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN
2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH
THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE
65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE
THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE
EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO
GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR
CENTRAL ALABAMA.

THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN
CENTRAL ALABAMA.  NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER
ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND
WARNINGS ARE EVENTUALLY ISSUED.

LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT.
A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME.
ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS
MAY PRODUCE SOME LOCALIZED FLASH FLOODING.

EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO
EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS
UP TO 35 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THROUGH TONIGHT DUE TO THE TORNADO THREAT.

27

In the hours before

Local storm report, Apr 27, 6:02 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TORNADO          HUEYTOWN                33.44N 87.00W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.

&&

DS
Local storm report, Apr 27, 6:06 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TORNADO          BLOUNTSVILLE            34.10N 86.58W
04/27/2011                   BLOUNT             AL   EMERGENCY MNGR

            *** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
            ONE INJURY CONFIRMED AT THIS TIME.

&&

DS
Local storm report, Apr 27, 6:23 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TORNADO          FULTONDALE              33.62N 86.80W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
            ACROSS I65 AND US31.

&&

DS
Local storm report, Apr 27, 6:39 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TORNADO          MULGA                   33.55N 86.98W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            DAMAGE TO HOUSES ON AL 269.

&&

DS
Local storm report, Apr 27, 7:25 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TORNADO          OHATCHEE                33.78N 86.02W
04/27/2011                   CALHOUN            AL   LAW ENFORCEMENT

            MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.

&&

JT
Local storm report, Apr 27, 8:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TORNADO          HAMILTON                34.14N 87.98W
04/27/2011                   MARION             AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUD JUST WEST OF THE MARION
            COUNTY AIRPORT IN HAMILTON.

0328 PM     TORNADO          HACKLEBURG              34.27N 87.83W
04/27/2011                   MARION             AL   EMERGENCY MNGR

            TORNADO ON GROUND JUST MOVED THROUGH DOWNTOWN HACLEBURG.
            IN NOW NORTH OF 345.

0405 PM     TORNADO          LUBBUB                  33.43N 87.87W
04/27/2011                   PICKENS            AL   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS TORNADO ON THE GROUND IN PICKENS
            COUNTY MOVING TOWARD BROWNVILLE COMMUNITY.

0420 PM     TORNADO          N GEIGER                32.87N 88.31W
04/27/2011                   SUMTER             AL   FIRE DEPT/RESCUE

            DAMAGE PATH REPORTED JUST NORTH OF GEIGER. EMERGENCY
            RESPONDERS ENROUTE.

0420 PM     TORNADO          1 E MOORES BRIDGE       33.45N 87.78W
04/27/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            DAMAGE IN THE OLD MOORES BRIDGE AREA.

0421 PM     HAIL             BERRY                   33.66N 87.61W
04/27/2011  E0.50 INCH       FAYETTE            AL   EMERGENCY MNGR

0427 PM     TORNADO          1 N BERRY               33.68N 87.61W
04/27/2011                   FAYETTE            AL   EMERGENCY MNGR

            DEBRIS FALLING FROM SKY.

0433 PM     TORNADO          3 NW CLINTON            32.94N 88.03W
04/27/2011                   GREENE             AL   TRAINED SPOTTER

            SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE COMMUNITY
            OF WEST GREENE.

0448 PM     HAIL             CORDOVA                 33.76N 87.19W
04/27/2011  E2.75 INCH       WALKER             AL   TRAINED SPOTTER

0507 PM     TORNADO          DORA                    33.73N 87.08W
04/27/2011                   WALKER             AL   TRAINED SPOTTER

            TORNADO ON THE GROUND IN DORA.

0509 PM     TORNADO          TUSCALOOSA              33.24N 87.54W
04/27/2011                   TUSCALOOSA         AL   AMATEUR RADIO

            TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
            MALL.

0512 PM     TORNADO          SMOKE RISE              33.89N 86.82W
04/27/2011                   BLOUNT             AL   AMATEUR RADIO

            TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
            PHILADELPHIA ROAD.

0546 PM     TORNADO          BLOUNTSVILLE            34.10N 86.58W
04/27/2011                   BLOUNT             AL   EMERGENCY MNGR

            *** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE.
            ONE INJURY CONFIRMED AT THIS TIME.

0556 PM     TORNADO          HUEYTOWN                33.44N 87.00W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            MAJOR DAMAGE IN HUEYTOWN...HOUSES LEVELED.

0609 PM     TORNADO          FULTONDALE              33.62N 86.80W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            TREES DOWN, ROOFS OFF OF HOUSES, AND POWERLINES DOWN
            ACROSS I65 AND US31.

0627 PM     TORNADO          MULGA                   33.55N 86.98W
04/27/2011                   JEFFERSON          AL   AMATEUR RADIO

            DAMAGE TO HOUSES ON AL 269.

0715 PM     TORNADO          OHATCHEE                33.78N 86.02W
04/27/2011                   CALHOUN            AL   LAW ENFORCEMENT

            MULTIPLE DAMAGE LOCATIONS IN AND AROUND OHATCHEE.

&&

DS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:07 PM CDTTornado Warning EmergencyBMXBibb, Chilton, Shelby53 min
Apr 27, 7:17 PM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston43 min
Apr 27, 7:17 PM CDTTornado Warning EmergencyBMXCalhoun, Cherokee, Etowah43 min
Apr 27, 7:28 PM CDTTornado WarningBMXHale, Marengo, Sumter62 min
Apr 27, 7:31 PM CDTTornado WarningBMXCalhoun, Cleburne, Etowah, St. Clair, Shelby, Talladega59 min
Apr 27, 7:33 PM CDTTornado WarningBMXAutauga, Coosa, Elmore, Tallapoosa57 min
Apr 27, 7:54 PM CDTTornado WarningBMXSt. Clair, Shelby, Talladega51 min
Apr 27, 8:02 PM CDTTornado WarningBMXClay, Cleburne, Coosa, Randolph, Tallapoosa58 min
Apr 27, 8:03 PM CDTTornado WarningBMXBlount15 min
Apr 27, 8:17 PM CDTTornado WarningBMXDallas, Hale, Marengo, Perry58 min
Apr 27, 8:18 PM CDTTornado WarningBMXCalhoun, Cherokee, Cleburne42 min
Apr 27, 8:20 PM CDTTornado Warning EmergencyBMXChambers, Elmore, Lee, Tallapoosa55 min
Apr 27, 8:21 PM CDTTornado WarningBMXCalhoun, St. Clair, Talladega21 min
Apr 27, 9:00 PM CDTTornado Warning EmergencyBMXChambers60 min
Apr 27, 9:03 PM CDTSevere Thunderstorm WarningBMXCherokee42 min
Apr 27, 9:03 PM CDTTornado WarningBMXAutauga, Chilton, Dallas, Perry57 min
Apr 27, 9:36 PM CDTSevere Thunderstorm WarningBMXDallas, Hale, Marengo, Perry54 min
Apr 27, 9:37 PM CDTTornado WarningBMXChambers, Lee, Tallapoosa38 min
Apr 27, 9:46 PM CDTTornado WarningBMXChilton, Coosa, Tallapoosa37 min
Apr 27, 9:51 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah39 min
Apr 27, 9:55 PM CDTAreal Flood AdvisoryBMXDallas, Marengo, Perry3 hr
Apr 27, 10:18 PM CDTSevere Thunderstorm WarningBMXLee27 min
Apr 27, 10:31 PM CDTTornado WarningBMXLee12 min
Apr 27, 10:39 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Coosa, Elmore, Randolph, Tallapoosa49 min
Apr 27, 11:15 PM CDTSevere Thunderstorm WarningBMXDallas, Lowndes45 min
Apr 27, 11:31 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery44 min
Apr 28, 12:01 AM CDTSevere Thunderstorm WarningBMXAutauga, Bullock, Elmore, Lee, Lowndes, Macon and 3 more49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.